# SDR ASAA2021103136452

- Difficulty date: October 31, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 50,559 hours, 14,921 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 100370750
- Part serial: 5514
- Condition: Inoperative
- Location: Refueling Statio
- Part time: 50,557 hours, 14,920 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 REFUEL QUANTITY INDICATOR BLANK. GROUNDED - YES. REMOVED AND INSTALLED NEW #2 REFUEL QUANTITY INDICATOR PER B737-800 AMM 28-41-61/401, OPS TEST NORMAL. OPENED, COLLARD, RESET 4 C/B'S. NO FAULT FOUND. GROUND VERIFICATION SUCCESSFUL.
